Tbilisi Mathematical Journal

On $\lambda$-pseudo bi-starlike and $\lambda$-pseudo bi-convex functions with respect to symmetrical points

S. Sümer Eker and Bilal Şeker

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, defining new interesting classes, $\lambda$-pseudo bi-starlike functions with respect to symmetrical points and $\lambda$-pseudo bi-convex functions with respect to symmetrical points in the open unit disk $\mathbb U$, we obtain upper bounds for the initial coefficients of functions belonging to these new classes.

Article information

Source
Tbilisi Math. J., Volume 11, Issue 1 (2018), 49-57.

Dates
Received: 21 April 2017
Accepted: 20 December 2017
First available in Project Euclid: 21 April 2018

Permanent link to this document
https://projecteuclid.org/euclid.tbilisi/1524276030

Digital Object Identifier
doi:10.2478/tmj-2018-0004

Mathematical Reviews number (MathSciNet)
MR3767422

Zentralblatt MATH identifier
06856987

Subjects
Primary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.)
Secondary: 30C50: Coefficient problems for univalent and multivalent functions

Keywords
coefficient estimates bi-univalent functions $\lambda$-pseudo starlike with respect to symmetrical points $\lambda$-pseudo convex with respect to symmetrical points

Citation

Eker, S. Sümer; Şeker, Bilal. On $\lambda$-pseudo bi-starlike and $\lambda$-pseudo bi-convex functions with respect to symmetrical points. Tbilisi Math. J. 11 (2018), no. 1, 49--57. doi:10.2478/tmj-2018-0004. https://projecteuclid.org/euclid.tbilisi/1524276030


Export citation

References

  • G. Ak\in and S. Sümer Eker, Coefficient estimates for a certain class of analytic and bi-univalent functions defined by fractional derivative, C. R. Acad. Sci. Sér. I 352 (2014), 1005–1010.
  • K. O. Babalola, On $\lambda$-pseudo-starlike functions, Journal of Classical Analysis, 3 (2) (2013), 137-147.
  • D. A. Brannan and T. S. Taha, On some classes of bi-univalent functions, in: S. M. Mazhar, A. Hamoui, N. S. Faour (Eds.), Mathematical Analysis and Its Applications, Kuwait; February 18-21, 1985, in: KFAS Proceedings Series, Vol. 3, Pergamon Press, Elsevier Science Limited, Oxford, 1988, pp. 53-60; See also Studia Univ. Babeş-Bolyai Math. 31 (2) (1986), 70-77.
  • M. Çaglar, E. Deniz and H.M. Srivastava, Second Hankel determinant for certain subclasses of bi-univalent functions, Turkish J.Math., 41 (2017), 694-706.
  • P. L. Duren, Univalent Functions, Grundlehren der Mathematischen Wissenschaften, Band 259, Springer-Verlag, New York, Berlin, Heidelberg and Tokyo, 1983.
  • M. Lewin, On a coefficient problem for bi-univalent functions, Proc. Amer. Math. Soc. 18 (1967), 63–68.
  • K. Sakaguchi, On a certain univalent mapping, J. Math. Soc. Japan, 11 (1) (1959), 72-75.
  • H. M. Srivastava, A. K. Mishra and P. Gochhayat, Certain subclasses of analytic and bi-univalent functions, Appl. Math. Lett. 23 (2010), 1188–1192.
  • H. M. Srivastava and D. Bansal, Coefficient estimates for a subclass of analytic and bi-univalent functions, J. Egyptian Math. Soc. 23, (2015) 242–246.
  • H. M. Srivastava, S. Sümer Eker and R. M. Ali, Coefficient Bounds for a certain class of analytic and bi-univalent functions, Filomat 29 (2015), 1839–1845.
  • H. M. Srivastava, S. Gaboury and F. Ghanim, Initial coefficient estimates for some subclasses of m-fold symmetric bi-univalent functions, Acta Mathematica Scientia, 36, Issue 3, (2016), 863-871.
  • H. M. Srivastava, S. Gaboury and F. Ghanim, Coefficient estimates for some general subclasses of analytic and bi-univalent functions, Africa Mathematica, 28, (2017) 693-706.
  • H. M. Srivastava, S. Gaboury and F. Ghanim, Coefficient estimates for some subclasses of m-fold symmetric bi-univalent functions, Acta Universitatis Apulensis, 41, (2015), 153-164.
  • H. M. Srivastava, S. B. Joshi, S. S. Joshi, H. Pawar,. Coefficient Estimates for Certain Subclasses of Meromorphically Bi-Univalent Functions. Palestine Journal of Mathematics, 5, (2016), 250-258.
  • H. M. Srivastava, S. Sivasubramanian and R. Sivakumar, Initial coefficient bounds for a subclass of m-fold symmetric bi-univalent functions, Tbilisi Mathematical Journal 7 (2) (2014), 1-10.
  • T. S. Taha, Topics in Univalent Function Theory, Ph.D. Thesis, University of London, 1981.
  • H. Tang, H.M. Srivastava, S. Sivasubramanian and P. Gurusamy, The Fekete–Szegö Functional Problems For Some Subclasses of m-Fold Symmetric Bi-Univalent Functions, Journal of Mathematical Inequalities, 10 (4), (2016) 1063-1092.
  • Q.-H. Xu, Y.-C. Gui and H. M. Srivastava, Coefficient estimates for a certain subclass of analytic and bi-univalent functions, Appl. Math. Lett. 25 (2012), 990–994.
  • Q.-H. Xu, H.-G. Xiao and H. M. Srivastava, A certain general subclass of analytic and bi-univalent functions and associated coefficient estimate problems, Appl. Math. Comput. 218 (2012), 11461–11465.